Joint pain, but finished prednisone almost a year ago.

Use this to discuss your experiences of medications. Have you tried any of the new medications like colazine or <a href="http://www.ulcerativecolitis.org.uk/medications/remicadeinfliximab.htm" target="_blank">remicade</a> ? How did you find them ? Have you found some medications worked far better for you than others ?

Moderators: Rosie, midjet, andrewg, Joe Fogey

Post Reply
clarabella
Power poster
Posts: 52
Joined: Thu May 21, 2015 2:19 pm
What is your status: Carer or relative
Date first diagnosed with IBD: 10 Jun 2012

Joint pain, but finished prednisone almost a year ago.

Post by clarabella » Fri Mar 09, 2018 11:49 pm

Hi,

My husband had his bowel removed almost 2 years ago for UC after being on <a href="http://www.ulcerativecolitis.org.uk/medications/steroids.htm" target="_blank">steroids</a> for 4 years. He is now off the <a href="http://www.ulcerativecolitis.org.uk/medications/steroids.htm" target="_blank">steroids</a>, having finished his taper about 8 or so months ago.

The last few days he has had severe joint pain in both hands. It's mainly at night and it is an aching/cramping feeling. He described it as
being similar to the joint pain he felt when he was tapering off <a href="http://www.ulcerativecolitis.org.uk/medications/steroids.htm" target="_blank">steroids</a> (which is just under a year ago now). He has also being complaining of
fatigue lately, but has been quite busy (work, building our kitchen, exercising every night etc - he won't slow down!)

I was wondering if any one else has joint pain? Is it related to the <a href="http://www.ulcerativecolitis.org.uk/medications/steroids.htm" target="_blank">steroids</a> even though it's almost a year ago that he finished taking them? What can we do to help? Or could this be something else? I starting googling and Rheumatoid Arthritis came up and how it can be linked to can be a link between these two conditions. I'm so worried now.

Really would appreciate any help!

Thanks,
Clara


Post Reply